# SDR YENA2025043000459

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 42,922 hours, 8,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9437
- Condition: Deployed
- Part time: 38,130 hours, 11,909 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#288, LAX-BOS. 'L-4 SLIDE DEPLOYED; REMOVED AND REPLACED L4 SLIDE IAW AMM 25-62-44-400-007A.'
